# SDR HYI2003F00015

- Difficulty date: August 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Engine: Cont TSIO520*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6462108AIR
- Part serial: BOI8A154B
- Condition: Failed
- Location: Left Engine
- Part time: 2,303 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT, TOWER REPORTED SMOKE FROM LT ENGINE, CREW REPORTED LOSS OF POWER AFTER AUX BOOST PUMP WAS TURNED ON, ENGINE SHUT DOWN, RETURNED W/O INCIDENT.  MECHANIC REMOVED AND REPLACED LT ENGINE DRIVEN FUEL PUMP.  RETURNED AC TO SERVICE.
